# SDR 04FDEA01737

- Difficulty date: June 15, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP VANE, OVAL SHAPE HOLE ON NR 2 TEE FITTING SECOND FROM I/B SIDE FOUND CORRODED. REMOVED AS PER CMM 20-10-02; ORIGINAL OVAL HOLE=0.860 X 0.566; REWORKED OVAL HOLE=0.870 X 0.610; FPI CARRIED OUT IAW CMM 20-30-02 REV 42 FOUND NO CORROSION AND NO CRACK EVIDENT; SLIP FIT BUSHING MACHINED AS PER SRM 57-20-00 FIG 18 PAGE 47 VOL 1; INSTALLED AS PER MM 27-50-34-4; RT WING O/B FLAP VANE NR 2 TEE FITTING INSTALLED AS PER CMM   57-52-04.
